# SDR CALA2023111503352

- Difficulty date: November 8, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311305120210
- Condition: Mechanic Error
- Location: Fwd False Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FALSE FRAME AT FR1 MISDRILLED PER HAECO LCQ NON ROUTINE 9298954/ 32954.  REMOVED AND REPLACED FWD FALSE FRAME IAW SRM 51-42-11/001 AND AIRBUS DWG D531-13145 REPAIRED SURFACE PROTECTION IAW A319 SRM 51- 75-12-911-002.
